question-icon

What Causes Slight Headache While On BP Medication?

default
Posted on Fri, 27 Oct 2017
Question: From the past week,I have been getting a slight headache just above the eyes (lower forehead). It started on the right side and it now seems to have gone over to the left side. I feel a slight tightness/heaviness in the back of my head and sometimes a little bit of pressure on my nose. I felt it quite a bit when working out in the gym yesterday.
I am under medication for hypertension (WinBP 40, once in the morning) and when i checked my blood pressure last, it was 160 x 80. The physician I had gone to prescribed the following for 3 days:
LAVETA and ZIX-RP for 3 days. He said he might have to increase my blood pressure medication if the pressure was still high.
I'm wondering what the problem could be. Blood pressure, eyesight related problems (I wear spectacles but haven't checked my eyes for over 4 years), or something more serious? I am a fitness fanatic and enjoy working out and eating healthy.
Current medication:
WinBP40 - once a day (for hypertension).
doctor
Answered by Dr. Kampana (2 hours later)
Brief Answer:
Get your eyes test to rule out eye related problems.

Detailed Answer:
Hi,

Thanks for your query.

I have gone through your query and understand your concern. Headache in your case can be due to eye related or dehydration. You can continue the pain medication your doctor has given you as and when required. I would suggest you to get your eyes tested by an ophthalmologist to rule out eye related problems. Have lots of fresh fruits and drink plenty of water to prevent dehydration.

In case your symptoms persist for more than 2 days or is disturbing your daily routine it is best to meet a neurologist for a detailed examination and treatment.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 808 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Slight Headache While On BP Medication?

Brief Answer: Get your eyes test to rule out eye related problems. Detailed Answer: Hi, Thanks for your query. I have gone through your query and understand your concern. Headache in your case can be due to eye related or dehydration. You can continue the pain medication your doctor has given you as and when required. I would suggest you to get your eyes tested by an ophthalmologist to rule out eye related problems. Have lots of fresh fruits and drink plenty of water to prevent dehydration. In case your symptoms persist for more than 2 days or is disturbing your daily routine it is best to meet a neurologist for a detailed examination and treatment. I hope this answered your query. With regards,